# SDR UIEA2018101802285

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,830 hours, 10,619 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG PRV STATUS MSG. PERFORMED AIR SUPPLY BITE PROCEDURE IAW FIM TASK 36-20-FT 805, MSG CLEARED. PERFORMED BITE PROCEDURES NOT FAULTS NOTED.
